| Model Number |
D-100 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Deformation Due to Compressive Stress (2889); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: expiration date and h4: manufacture date are unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that upon opening, there were kinks in the line, slice marks in tubing, and leaking at connection points.Two lot numbers, 4344926 and 4273794, were reported.No adverse patient effects or injury were reported by the customer.
Additional Manufacturer Narrative
Email is: (b)(6).No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.